List of Articles Published in 1977

B.1977.69.9 Some Uniqueness Theorems in the Theory of Elasticity
Deepankar Mukherjee, Vol. 69, No. 2, April 1977
B.1977.69.8 Latrix Representation of K-Fold Vectors of Different Classes Defined Over a Linear n-Space
N.N. Ghosh, Vol. 69, No. 2, April 1977
B.1977.69.7 Polynomial Approach to Quasi-Cyclic Codes
Thomas Koshy, Vol. 69, No. 2, April 1977
B.1977.69.6 Dynamic Analysis of Wedge Singularity in Anti-Plane Shear
V.K. Varatharajulu, Vol. 69, No. 1, February 1977
B.1977.69.51 Quasiperfect Numbers-II
D. Suryanarayana, Vol. 69, No. 6, December 1977
B.1977.69.50 Flows on C*-Algebras
Richard I. Loebl, Vol. 69, No. 6, December 1977
B.1977.69.5 Existence and Unicity of Best Approximation and Different Types of Continuity of Proximity Maps
T.D. Narang, Vol. 69, No. 1, February 1977
B.1977.69.49 Generalized Inverses of Special Block Matrices
Robert E. Hartwig, Vol. 69, No. 6, December 1977
B.1977.69.48 On Triangular Colorings of a Planar Graph
Frank Harary & Paul C. Kainen, Vol. 69, No. 6, December 1977
B.1977.69.47 Order Derivatives of Bessel Functions
B.R. Wienke, Vol. 69, No. 6, December 1977
B.1977.69.46 Cohabitation of Division Algebras
Lawrence J. Risman, Vol. 69, No. 6, December 1977
B.1977.69.45 Induced Scattering and the Linear Transport Kernel
B.R. Wienke, Vol. 69, No. 6, December 1977
B.1977.69.44 Unique Topologies in Duality
A.C. Cochran and T.K. Mukherjee, Vol. 69, No. 6, December 1977
B.1977.69.43 Product Integration and Eigenvalues
J.A. Chatfield, Vol. 69, No. 6, December 1977
B.1977.69.42 A Note On Valuation Fields
P.L. Manley, Vol. 69, No. 6, December 1977
B.1977.69.41 A General Nonexistence Theorem in the Theory of Partitions
Elmo Moore, Vol. 69, No. 6, December 1977
B.1977.69.40 Two Generalizations of Muirhead's Theorem
F. Proschan & J. Sethuraman, Vol. 69, No. 6, December 1977
B.1977.69.4 On a Subclass of the Quasisymmetric Functions
K.P. Goldberg, Vol. 69, No. 1, February 1977
B.1977.69.39 A Generalization of Certain Corresponding Continued Fractions
John Gill, Vol. 69, No. 6, December 1977
B.1977.69.38 Matrix Operations Induced by Network Connections II
William N. Anderson, Jr. & George E. Trapp, Vol. 69, No. 6, December 1977